# SDR REXA2013100801765

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 27,356 hours, 24,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CABIN ARE INOPERATIVE. , PERFORMED OP CHECK OF EMERGENCY LIGHT IAW AMM 33-51-01.  ALL EMERGENCY LIGHT OPERATE NORMALLY WITH COCKPIT AND F/A PANEL SWITCHES. THIS CLEARS DI 17501.
